Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

$p$-adic transcendental numbers
HTML articles powered by AMS MathViewer

by Kumiko Nishioka PDF
Proc. Amer. Math. Soc. 108 (1990), 39-41 Request permission

Abstract:

Explicit sets of cardinality ${2^{{\aleph _0}}}$ of $p$-adic numbers which are algebraically independent over ${Q_p}$ are constructed.
References
    N. Koblitz, $P$P-adic number theory, $p$-adic analysis and zeta functions, G. T. M. Vol. 58, Springer-Verlag, New York, 1977.
  • David Lampert, Algebraic $p$-adic expansions, J. Number Theory 23 (1986), no. 3, 279–284. MR 846958, DOI 10.1016/0022-314X(86)90073-9
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11J61, 11S15
  • Retrieve articles in all journals with MSC: 11J61, 11S15
Additional Information
  • © Copyright 1990 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 108 (1990), 39-41
  • MSC: Primary 11J61; Secondary 11S15
  • DOI: https://doi.org/10.1090/S0002-9939-1990-0994783-3
  • MathSciNet review: 994783